# SDR COMA0260289

- Difficulty date: April 28, 2002
- Submitted: April 30, 2002
- Operation: Air carrier
- Aircraft: N915CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7013
- Aircraft time: 20,238 hours, 19,748 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Stage of operation: LD
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL MESSAGE AFTER LANDING.RESET FLAP SYSTEM AND DEFERRED MAINTENANCE PER AD 98-20-01.
